MathSciNet Relay Station
MathSciNet bibliographic data
MR2548734 47H09 (46B40 54C60)
Włodarczyk, Kazimierz; Plebaniak, Robert; Doliński, Mariusz Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions. Nonlinear Anal. 71 (2009), no. 10, 5022–5031.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement